# SDR DHL2005805006

- Difficulty date: December 20, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: 4892944226
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AT IDLE WHILE STARTING NR 4 ENGINE NR 1 ENGINE FLAMED OUT NORMAL INDICATIONS, REPEAT WRITE UP 12/15.  PERFORMED DECAY CHECK ON NR 1 ENG FUEL FEED SUPPLY SYSTEM.  NR 1 ENG FEED FAILED CHECK.  REMOVED AND REPLACED O-RINGS ON FEED LINE BOOST PUMP TO FRONT SPAR IN NR 1 MAIN TANK.  OPS CHECKED GOOD IAW DOUGLAS REPORT MSK91K0578, P/N 4892944-226.
